# SDR 2008UALA04044

- Difficulty date: July 30, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N494UA
- Make and model: Airbus A320-232
- Aircraft serial: 1840
- Aircraft time: 19,612 hours, 8,779 cycles
- Engine: Iae V2527A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Illuminated
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLOWER FAULT DISPLAYED.  RTFL.  PFR SHOWS SKIN AIR OUTLET VALVE 22HQ FAULT.    REPLACED SKIN VALVE. OPS CHECKS GOOD
